AFRICA MATHEMATICS ANNALS


Go to content

Articles_2011

Contents > Past issues > Volume 2


article

1.

Article
Title Bifiltrations, polynômes de Hilbert-Samuel, multiplicités
MSC 13A02, 13A30, 16W50, 16W70
Issue Serie 1, Volume 2 (2011) pp. 7-19
Authors Monzon Traoré, Henri Dichi  and Daouda Sangaré
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

2.

Article
Title Sections Harmoniques D'un Feuilletage Riemannien
MSC 58J35, 58C99, 53C21, 53C12, 49J53
Issue Serie 1, Volume 2 (2011) pp. 21-36
Authors Moussa KOUROUMA and Raymond T. Z.
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

3.

Article
Title Mots binaires récurrents de complexité ultimement
MSC 68R15, 11B85
Issue Serie 1, Volume 2 (2011) pp. 37-47
Authors Idrissa Kaboré  and Théodore Tapsoba
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

4.

Article
Title On Differential operators $D(X)$'s automorphisms group in $Aut_{k}(A_{1}(k))$
MSC  
Issue Serie 1, Volume 2 (2011) pp. 49-67
Authors M.K. Kouakou  and A. Tchoudjem
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

5.

Article
Title Système d'Equations d'un Modèle du Mouvement de l'Air impliquant la Transition de Phase de l'Eau dans l'Atmosphère
MSC (MSC2000) : 35Q35, 76N15
Issue Serie 1, Volume 2 (2011) pp. 69-71
Authors Hisao Fujita YashimaValentina Campana  and Mohamed Zine AISSAOUI
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

6.

Article
Title Entrée Simultanée de Paquets de Variables dans la Base Courante de la Méthode Révisée du Simplexe Appliquée au Problème de Transport
MSC 90C05
Issue Serie 1, Volume 2 (2011) pp. 73-84
Authors Salimata Guèye DIAGNE Souleymane Sarr Cheikh Bourama Djiba , and Youssou GNINGUE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

7.

Article
Title Largeur analytique d'un couple de filtrations nœthériennes
MSC (MSC2010): 113A15, 13A30, 13D40
Issue Serie 1, Volume 2 (2011) pp. 85-93
Authors Assane Abdoulaye
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

8.

Article
Title Extension aux quasi-graduations sur un semi-anneau des nombres de Samuel de deux idéaux
MSC (MSC2010): 13A15, 13A99
Issue Serie 1, Volume 2 (2011) pp. 95-98
Authors Youssouf M. Diagana and Soma Ouattara
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

9.

Article
Title Continuité de l'Opérateur Maximal Fractionnaire associé à une Mesure de Radon positive
MSC 42B25, 42B35, 28A33
Issue Serie 1, Volume 2 (2011) pp. 99-104
Authors Aïssata Adama and Ibrahim Fofana
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

10.

Article
Title Primal-dual Interior Point Algorithms for Semidefinite Optimization Based on a Kernel Function with Quadratic Growth Rate
MSC 90C22, 90C51
Issue Serie 1, Volume 2 (2011) pp. 105-114
Authors A. Coulibaly  and D. P. Tuo
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

11.

Article
Title Idéaux irrelevants (resp. relevants), Quasi-filtrations d'un anneau, Caractérisation de la réduction des filtrations par les idéaux irrelevants
MSC 13A02, 13A15, 13H15, 13510
Issue Serie 1, Volume 2 (2011) pp. 105-114
Authors S. G. Mete Henri Dichi  and Daouda SANGARE
Details Abstract
Full Text fichier_pdf PDF (23 MB)

article

12.

Article
Title Generalized Samuel Numbers MATH and MATH
on a Semi-Module
MSC 13 A 15, 13 A 18
Issue Serie 1, Volume 2 (2011) pp. 105-114
Authors Soma OUATTARA Eric Dago AKEKE  and Philippe AYEGNON
Details Abstract
Full Text fichier_pdf PDF (23 MB)

Home (Accueil) | Editorial Board | About AFMA | Subscription | Contents | Site Map


Back to content | Back to main menu